Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depressing ADs Hattree

Posted by Racer on September 24, 2000, at 0:06:56

In reply to Re: Depressing ADs, posted by Hattree on September 23, 2000, at 14:22:16

Ah! Yes, that sounds famiiar. Have you and your doctor talked about combining medications? This time around, the doctor I was seeing was so incompetant that it took over a year to get it right, but as soon as another doctor added a tiny amount of a second drug, the sun came out, birds started to sing, choirs of angels --- Well, allright, maybe that didn't happen, but I felt better within a week or so.

For what it's worth, I felt much worse before the second drug was added. On top of the depression itself, I had the 'shame' of being a 'bad patient', so screwed up that even drugs woudln't help me, and all that. I know, now, that that was the depression making me see everyhting through it's grey colored spectacles, but it was very real and disheartening at the time.

As for why you feel so much better when going off those drugs, could it be the relief from the side effects? (For me, lethargy is a big side effect of all these drugs, so going off them I suddenly have a ton of energy...)

Good luck to you, and best wishes.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:45058
URL: http://www.dr-bob.org/babble/20000905/msgs/45164.html